# SDR CA001123003

- Difficulty date: November 8, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 17,429 hours
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Condition: Cracked
- Location: Cockpit
- Component: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT INSPECTION, THE FLIGHT CREW NOTICED A CRACK IN THE LT WINDSHIELD.  MAINTENANCE ADVISED.  AIRCRAFT REMOVED FROM SERVICE WINDSHIELD REPLACED.  (X)
